Еволюційні псевдодиференціальні рівняння з гладкими символами у просторах типу S / Городецький В., Петришин Р., Мартинюк О. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (6))

Horodetskyy̆ V., Petryshyn R., Martyniuk O.
Evolutionary pseudodifferential equations with smooth symbols in the S-type spaces


Download publication will be available after 07/01/2025 р., in 347 days

Cite:
Horodetskyy̆, V., Petryshyn, R., Martyniuk, O. (2023). Evolutionary pseudodifferential equations with smooth symbols in the S-type spaces. Ukrainian Mathematical Journal, 75 (6), 753-776. http://jnas.nbuv.gov.ua/article/UJRN-0001411047 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна